| Model Number |
BIO-COMP SITE P-LCK 2.9X 15.5 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a shoulder arthroscopy, the suture anchor broke off inside the patient.The broken pieces were retrieved from the patient.There was no harm to the patient, operator, or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: h6 no harm.Complaint is not confirmed.Upon visual evaluation, it was noted that the driver returned has no issues and slid smoothly.However, the broken pieces were not returned, and photos were not provided for investigation.No problem found.